# SDR R61A201311081135

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING F6 TORQUE TUBE MALE SPLINE HAS PITTING.  R & R RT WING F6 TORQUE TUBE IAW AMM 27-51-03.
